Profil

PHILIPOWSKI Robert

Main Referenced Co-authors
THALMAIER, Anton  (7)
GUO, Hongxin  (5)
Kuwada, Kazumasa (2)
Guo, Hongxin (1)
Main Referenced Keywords
Ricci flow (4); Bochner Laplacian (1); Brownian motion (1); Brownian motion · (1); Coupling (1);
Main Referenced Disciplines
Mathematics (10)

Publications (total 10)

The most downloaded
380 downloads
Guo, H., Philipowski, R., & Thalmaier, A. (15 October 2015). On gradient solitons of the Ricci-Harmonic flow. Acta Mathematica Sinica, 31 (11), 1798-1804. doi:10.1007/s10114-015-4446-7 https://hdl.handle.net/10993/18115

The most cited

29 citations (WOS)

Guo, H., Philipowski, R., & Thalmaier, A. (2013). Entropy and lowest eigenvalue on evolving manifolds. Pacific Journal of Mathematics, 264 (1), 61-81. doi:10.2140/pjm.2013.264.61 https://hdl.handle.net/10993/13603

Guo, H., Philipowski, R., & Thalmaier, A. (15 October 2015). On gradient solitons of the Ricci-Harmonic flow. Acta Mathematica Sinica, 31 (11), 1798-1804. doi:10.1007/s10114-015-4446-7
Peer Reviewed verified by ORBi

Guo, H., Philipowski, R., & Thalmaier, A. (September 2015). Martingales on manifolds with time-dependent connection. Journal of Theoretical Probability, 28 (3), 1038-1062. doi:10.1007/s10959-013-0536-6
Peer Reviewed verified by ORBi

Guo, H., Philipowski, R., & Thalmaier, A. (February 2015). An entropy formula for the heat equation on manifolds with time-dependent metric, application to ancient solutions. Potential Analysis, 42 (2), 483-497. doi:10.1007/s11118-014-9442-5
Peer Reviewed verified by ORBi

Philipowski, R., & Thalmaier, A. (2015). Heat equation in vector bundles with time-dependent metric. Journal of the Mathematical Society of Japan, 67 (4), 1759-1769. doi:10.2969/jmsj/06741759
Peer Reviewed verified by ORBi

Guo, H., Philipowski, R., & Thalmaier, A. (November 2014). A stochastic approach to the harmonic map heat flow on manifolds with time-dependent Riemannian metric. Stochastic Processes and Their Applications, 124 (11), 3535-3552. doi:10.1016/j.spa.2014.06.004
Peer reviewed

Guo, H., Philipowski, R., & Thalmaier, A. (November 2013). A note on Chow's entropy functional for the Gauss curvature flow. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 351 (21-22), 833-835. doi:10.1016/j.crma.2013.10.003
Peer reviewed

Guo, H., Philipowski, R., & Thalmaier, A. (2013). Entropy and lowest eigenvalue on evolving manifolds. Pacific Journal of Mathematics, 264 (1), 61-81. doi:10.2140/pjm.2013.264.61
Peer reviewed

Kuwada, K., & Philipowski, R. (2011). Non-explosion of diffusion processes on manifolds with time-dependent metric. Mathematische Zeitschrift, 268, 979-991. doi:10.1007/s00209-010-0704-7
Peer Reviewed verified by ORBi

Kuwada, K., & Philipowski, R. (2011). Coupling of Brownian motions and Perelman's L-functional. Journal of Functional Analysis, 260, 2742-2766. doi:10.1016/j.jfa.2011.01.017
Peer reviewed

Philipowski, R. (2011). Stochastic particle approximations for the Ricci flow on surfaces and the Yamabe flow. Potential Analysis, 35, 353-371. doi:10.1007/s11118-010-9216-7
Peer reviewed

Contact ORBilu